• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Bupropion

ht46

ht46

Well-known member
Joined
Nov 10, 2019
Messages
4,541
Location
Pluto
Has anyone had experience with this?

I've been prescribed it for low mood, apparently it can cause seizures with alcohol abuse which is a worry for me.
 
tabris

tabris

Well-known member
Joined
Mar 13, 2021
Messages
169
Location
United States
I'm on bupropion, I have had alcohol on it and had no problems however I do not drink regularly. They tell you to never, ever drink on it because of seizures but in my opinion that's just a safety precaution and not a guarantee. Drinking heavily or regularly though is a different story because it very likely will increase your risk of seizures. Can't say for sure if that will happen but better to be safe than sorry. If you have any other questions about bupropion you can ask me. :)
 
ht46

ht46

Well-known member
Joined
Nov 10, 2019
Messages
4,541
Location
Pluto
I'm on bupropion, I have had alcohol on it and had no problems however I do not drink regularly. They tell you to never, ever drink on it because of seizures but in my opinion that's just a safety precaution and not a guarantee. Drinking heavily or regularly though is a different story because it very likely will increase your risk of seizures. Can't say for sure if that will happen but better to be safe than sorry. If you have any other questions about bupropion you can ask me. :)
Thank you @tabris
 

Similar threads

Top